Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Explosions in completely unstable flows. II. Some examples

Author: Zbigniew Nitecki
Journal: Trans. Amer. Math. Soc. 245 (1978), 63-88
MSC: Primary 58F10
MathSciNet review: 511400
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A dynamical system with all points wandering is ``explosive'' if some $ {C^0}$ perturbation has nonwandering points. It is known that the plane admits no explosive cascades or flows; in this paper, examples are constructed to show that all open manifolds except $ {R^1}$ and $ {R^2}$ admit explosive flows (and hence cascades).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10

Additional Information

PII: S 0002-9947(1978)0511400-6
Keywords: Completely unstable flow, $ \Omega $-explosion, open manifold
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia